×

On nonlocal problems for systems of parabolic equations. (English) Zbl 1297.35107

Summary: The initial boundary value problems for systems of two parabolic equations are studied when the conditions with respect to the time variable are given only for one of the unknown functions. The first problem is considered in the case where along with the initial data for one of the functions the value of the same function is given at the final moment of time. The other one is the problem where two nonlocal conditions with respect to time are known for the same function. The global existence and uniqueness of the solution to these problems are established.

MSC:

35K51 Initial-boundary value problems for second-order parabolic systems
35R09 Integro-partial differential equations
35R30 Inverse problems for PDEs
35B45 A priori estimates in context of PDEs
35D30 Weak solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cannon, J. R.; Yin, H. M., On a class of nonlinear nonclassical parabolic problems, J. Differential Equations, 79, 266-288, (1989) · Zbl 0702.35120
[2] Chadam, J. M.; Peirce, A.; Yin, H. M., The blowup property of solutions to some diffusion equation with localized nonlinear reactions, J. Math. Anal. Appl., 169, 313-328, (1992) · Zbl 0792.35095
[3] Dzhenaliev, M. T.; Ramazanov, M. I., On a boundary value problem for a spectrally loaded heat operator: I, Differ. Uravn., 43, 513-524, (2007) · Zbl 1387.35325
[4] Dzhenaliev, M. T.; Ramazanov, M. I., On a boundary value problem for a spectrally loaded heat operator: II, Differ. Uravn., 43, 806-812, (2007) · Zbl 1140.35459
[5] Fridman, A., Partial differential equations of parabolic type, (1964), Prentice Hall Englewood Cliffs
[6] Han, Yuzhu; Gao, Wenjie, A porous medium equation with nonlocal boundary condition and a localized source, Appl. Anal., 91, 601-613, (2011) · Zbl 1239.35029
[7] Kozhanov, A. I., A nonlinear loaded parabolic equation and a related inverse problem, Mat. Zametki, Math. Notes, 76, 784-795, (2004), English transl. in · Zbl 1076.35130
[8] Kozhanov, A. I., On the solvability of boundary value problems for quasilinear ultraparabolic equations in some mathematical models of the dynamics of biological systems, Sib. Zh. Ind. Mat., J. Appl. Ind. Math., 4, 512-525, (2010), English transl. in
[9] Ladyzenskaja, O. A.; Uralceva, N. N., Linear and quasilinear equations of elliptic type, (1964), Nauka Moskva, English transl.
[10] Ladyzhenskaya, O. A.; Solonnikov, V. A.; Ural’ceva, N. N., Linear and quasilinear equations of parabolic type, Transl. Math. Monogr., vol. 23, (1967), Nauka Moskva, English transl.
[11] Lions, J.-L.; Magenes, E., Problèmes aux limites non homogènes et applications. vol. 1, Travaux Recherches Math., vol. 17, (1968), Dunod Paris · Zbl 0165.10801
[12] Nakhushev, A. M., Uravneniya matematichskoi phisiki, (1995), Vysshaya Shkola Moscow
[13] Shelukhin, V. V., A problem with time-averaged data for nonlinear parabolic equations, Sibirsk. Mat. Zh., Sib. Math. J., 32, 309-320, (1991), English transl in · Zbl 0764.35049
[14] Shelukhin, V. V., A variational principle in nonlocal-in-time problems for linear evolution equations, Sibirsk. Mat. Zh., Sib. Math. J., 34, 369-384, (1993), English transl. in · Zbl 0835.34078
[15] Xin, Zouping; Zhang, Ping, On the uniqueness and large time behavior of the weak solutions to a shallow water equation, Comm. Partial Differential Equations, 27, 1815-1844, (2002) · Zbl 1034.35115
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.